MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION VISTA; DIMENSION VISTA® (ACTM) ACETAMINOPHEN FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION VISTA; DIMENSION VISTA® (ACTM) ACETAMINOPHEN FLEX® REAGENT CARTRIDGE
Model Number 10445110
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted the siemens customer care center (ccc) regarding a discordant, falsely depressed acetaminophen (actm) patient result obtained on a dimension vista 1500 system.Siemens is investigating the event.
 
Event or Problem Description
A discordant falsely depressed acetaminophen (actm) patient result was obtained on a dimension vista® 1500 intelligent lab system.The discordant result was reported to the physician.The sample was reprocessed with dilution on the original system.A higher result was obtained.The higher result was reported on a corrected report.A new patient sample was drawn and processed on an alternate instrument dimension vista system.A discordant falsely depressed actm result was obtained on that system and the result was not reported.The sample was reprocessed with dilution and a higher result, considered correct, was obtained and reported.There are no known reports of patient intervention or adverse health consequences due to the discordant falsely depressed actm results.
 
Additional Manufacturer Narrative
Initial mdr 2517506-2021-00063 was filed 24-feb-2021.Additional information (12-mar-2021): siemens headquarters support center (hsc) concluded their investigation of the acetaminophen (actm) patient sample results.Original processing of the patient sample produced a result below the analytical measurement range.Repeating of the original sample when auto-diluted created a reportable acetaminophen result.Hsc cannot definitively determine the cause of this discrepant result.Contributing factors such as sample specific interferent and matrix incompatibility concerns due to non-standard on-site auto-dilution actions.The patient was reported as being medicated with acetaminophen and other compounds.The customer did not report the time of ingestion of acetaminophen or other pharmacological factors which may impact acetaminophen reporting.The patient results reported no concentration of acetaminophen from either sample but hsc is unable to rule out an interferent with the available information.As per the dimension vista acetaminophen (actm) instructions for use, samples with a result less than the analytical measurement range should be reported as "less than <0.013 mmol/l".Recommended laboratory practice to confirm a below assay range result for actm would be to dilute the patient sample with a sample of a known actm concentration (example being quality control material).Product literature supports that dilution protocols for acetaminophen dilution.Hsc notes that actm quality control was within laboratory acceptance range and no issues were noted with other patient samples indicating that the instrument and assay were performing acceptably.A potential product problem has not been identified.The cause of the event is unknown.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.

Brand Name
DIMENSION VISTA
Common Device Name
DIMENSION VISTA® (ACTM) ACETAMINOPHEN FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
500 gbc drive
po box 6101
newark DE 19714 6101
MDR Report Key11375233
Report Number2517506-2021-00063
Device Sequence Number11050597
Product Code LDP
UDI-Device Identifier00842768015014
UDI-Public00842768015014
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K061655
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/21/2021
Device Model Number10445110
Device Catalogue NumberK5088 SMN 10445110
Device Lot Number20177AC
Initial Date Received by Manufacturer 02/04/2021
Supplement Date Received by Manufacturer03/12/2021
Initial Report FDA Received Date02/24/2021
Supplement Report FDA Received Date03/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age28 YR